Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Constipation due to sexual enhancing drugs.

I have used some medicine for premature ejaculation but they causing me constipation and i want to know how can i cure constipation cause by these sexual enhancing drugs.
Asked On : Thu, 28 Jan 2010
Answers:  1 Views:  1263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It would have been useful if you had mentioned the drug that you are using. Measures to be followed for constipation in general, in people without medical problems, is to increase the intake of fluids (preferably water and no beverages) and dietary fiber. For a high fiber diet include the following in your diet : 1) Whole-grain foods (such as bran cereals) and breads (those made with whole wheat grains). 2) Dried or stewed fruits (such as prunes, raisins, or apricots). 3) Root vegetables (such as carrots, turnips, or potatoes). 4) Berries such as blackberries, goose berry, raspberries and strawberries. 5) Raw or fresh vegetables, such as cabbage, broccoli, spinach, green peas and other dark green leafy vegetables, dried peas and beans such as kidney beans, lima beans, black-eyed beans, chick peas and lentils. Enemas can be used to provide a form of mechanical stimulation. Among the other safe remedies, fiber supplements, lactitiol, sorbitol, milk of magnesia and lubricants may be of value. Electrolyte imbalance (low sodium conditions) may occur in some cases especially in diabetics. If the above measures are not helpful, the last thing is to stop the medicine for premature ejaculation. If any further query, you can have a Live Chat with one of our doctors online between 9am-9pm IST (GMT+5:30) on all 7 days a week at Alternatively, you can speak with them over phone at +91-80-41743045 between 12noon-6pm IST from Monday to Friday.
Answered: Sun, 7 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor